# SDR DL72S990357

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Le Flap
- Component: 1U1110
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SLC- AFTER T/O, LOST -A- SYSTEM HYDRAULIC SYSTEM.  FOUND NR 2 L/E FLAP ACTUATOR LEAKING AND ACTUATOR BRACKET BROKEN.  REPLACED SAME.
